Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 114, NWS Jackson, MS

December 13, 2022Issaquena County, Sharkey County, Washington County, Mississippi; Chicot County, Arkansas; East Carroll Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Dec 13, 2022, 9:16 PM CST for Issaquena County, Sharkey County, Washington County, Mississippi; Chicot County, Arkansas; East Carroll Parish, West Carroll Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2022, 9:16 PM CST (03:16 UTC)
Expired
Dec 13, 2022, 9:44 PM CST
In force
28 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 144 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 13, 6:25 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
433 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

196 
WFUS54 KJAN 140316
TORJAN
ARC017-LAC035-123-MSC055-125-151-140415-
/O.NEW.KJAN.TO.W.0114.221214T0316Z-221214T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
916 PM CST Tue Dec 13 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Chicot County in southeastern Arkansas...
  Northeastern East Carroll Parish in northeastern Louisiana...
  Northeastern West Carroll Parish in northeastern Louisiana...
  Southern Washington County in northwestern Mississippi...
  Northwestern Issaquena County in west central Mississippi...
  Northwestern Sharkey County in west central Mississippi...

* Until 1015 PM CST.
    
* At 916 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Oak Grove, or 14 miles northwest of Lake
  Providence, moving northeast at 55 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Shelburn around 925 PM CST.
  Gassoway and Millikin around 930 PM CST.
  Glen Allan around 940 PM CST.
  Grace around 945 PM CST.
  Panther Burn around 955 PM CST.
  Hollandale around 1000 PM CST.

Other locations impacted by this tornadic thunderstorm include
Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3295 9146 3296 9146 3330 9095 3303 9071
      3282 9137 3294 9148
TIME...MOT...LOC 0316Z 238DEG 47KT 3290 9141 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
2 follow-up statements
547 
WWUS54 KJAN 140333
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
933 PM CST Tue Dec 13 2022

ARC017-LAC035-123-MSC055-125-151-140415-
/O.CON.KJAN.TO.W.0114.000000T0000Z-221214T0415Z/
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
933 PM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
SOUTHEASTERN CHICOT COUNTY...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN WEST CARROLL PARISHES...SOUTHERN WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES...
    
At 932 PM CST, a severe thunderstorm capable of producing a tornado
was located over Gassoway, or 8 miles southeast of Eudora, moving
northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Glen Allan around 940 PM CST.
  Panther Burn around 950 PM CST.
  Hollandale around 955 PM CST.

Other locations impacted by this tornadic thunderstorm include
Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3298 9140 3330 9095 3303 9072 3300 9082
      3288 9133
TIME...MOT...LOC 0332Z 238DEG 47KT 3302 9119 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

86
412 
WWUS54 KJAN 140344
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
944 PM CST Tue Dec 13 2022

ARC017-LAC035-123-MSC055-125-151-140354-
/O.CAN.KJAN.TO.W.0114.000000T0000Z-221214T0415Z/
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
944 PM CST Tue Dec 13 2022

...THE TORNADO WARNING FOR SOUTHEASTERN CHICOT COUNTY...NORTH CENTRAL
EAST CARROLL AND NORTHEASTERN WEST CARROLL PARISHES...SOUTHERN
WASHINGTON...NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas...northeastern Louisiana...and northwestern and west central
Mississippi.

LAT...LON 3298 9140 3330 9095 3303 9072 3300 9082
      3288 9133
TIME...MOT...LOC 0342Z 238DEG 47KT 3311 9102 

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 13, 7:40 PM CST, 1 hour 36 minutes earlier.

Area forecast discussion, Dec 13, 7:40 PM CST, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
740 PM CST Tue Dec 13 2022

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 715 PM CST Tue Dec 13 2022

No major forecast updates were made. Models continue to be
consistent on previously forecasted timeline for showers and
storms. Storms will move into the nw of our forecast area and
move towards the se ahead of the approaching cold front. As storms
move through the area there are possibilities for some to become
severe and could be capable of producing tornadoes(some strong),
golfball sized hail and damaging wind gusts of up to 70mph.
Showers and storms are expected to be slow moving through the area
as they will not clear the forecast area until late Wednesday
afternoon/early evening. As storms will be slow moving, rainfall
accumulations of 2 inches to 4 inches will be possible with
locally higher amounts. For this reason, there will be threats for
flash flooding across the forecast area into Wednesday. A tornado
watch is currently in effect for western portions of the forecast
area and additional watches will be possible overnight into
Wednesday. /KP/

&&

.DISCUSSION...
Issued at 315 PM CST Tue Dec 13 2022

Tonight and Wednesday: Mid afternoon satellite imagery/RAP analysis
showed a large closed low spinning over Nebraska. Beneath the low
was a <1000mb surface low that had a cold front across eastern
Oklahoma into east Texas. Regional radars already showed a band of
storms developing along and ahead of the cold front that will move
into our CWA this evening and not clear our CWA until late Wednesday
afternoon. Overall, not much has changed with the thinking
concerning the potential for severe weather and flash flooding
across our CWA through Wednesday as mentioned in our previous
forecast discussion:

Severe: An "Enhanced" Risk (3/5) for severe weather is currently
along and south of a line from Bastrop, Louisiana to De Kalb
Mississippi, while a "Slight" Risk (2/5) north of the same line. The
potential for tornadoes; a few of which could be strong, hail
quarter to golf ball size, and damaging winds to 70 mph will be
likely with the strongest storms. This severe weather threat is
expected to be a LONG event and continue until the cold front passes
through the area.

Flash flooding: Flash flooding will also be likely for many areas
tonight through Wednesday. Heavy rainfall of two to four inches with
locally high amounts in a short amount of time are likely,
especially along and east of the Natchez Trace. "Elevated (2/4)"
threat for flash flooding has been outlooked in the HWO for much of
our Mississippi CWA. A "Limited (1/4)" has been outlooked for the
area generally along and west of the Mississippi river where flash
flooding will be possible.

Gradient Winds: Ahead of the cold front and associated storms
tonight, a tightening pressure gradient and a strong upper jet will
increase southerly surface winds to 20-25 mph and gusts up to 40 mph
generally along the Highway 82 corridor. A "Limited (1/3)" for winds
has been outlooked for areas north of the I-20 corridor as this may
affect high profile vehicles and cause weak trees and tree limbs to
break and fall.

Although the gusty gradient winds will diminish by morning the
severe storm and flooding threat will continue until the cold front
clears the CWA by Wednesday evening. /22/

Wednesday night through Monday night...A few showers will continue
to be possible in the east Wednesday evening, but will move east out
of the area by mid/late evening. Drier/colder air will build in
across the area on Thursday, with highs ranging from the low 50s in
the north to around 60 in the south. Broad upper troughing will
continue to prevail across the region on Friday with morning lows
falling into the 30s and highs ranging from the upper 40s to upper
50s. A short wave will drive another cold front across the area on
Saturday and this will mainly be a reinforcing shot of cold air. The
GFS does indicate the potential for a little light rain with this
boundary, but the ECMWF is mainly dry. Will lean with the drier
solutions through the weekend. Saturday night looks to be the
coldest night through the extended, with overnight lows ranging from
the upper 20s to low 30s.

Surface high pressure will move across the area on Sunday and as the
high shifts east the surface flow will become more southeasterly
Sunday night. A short wave will approach the area late Sunday night
and move across the area on Monday. Currently temperatures look like
they will remain warm enough for all rain Monday and Monday night,
with highs in the 50s and lows in the mid/upper 30s./15/

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Tue Dec 13 2022

Increasing cloudiness ahead of showers and storms has resulted in
lowered ceilings to MVFR/IFR across much of the area. Overnight,
showers and thunderstorms will increase in coverage from west to
east as ceilings continue to lower with MVFR/IFR common.
Southerly to southeasterly winds will increase overnight for
northern sites with gusts as high as 35kt possible. For HBG/PIB,
prior to rain after 09Z, fog could result in reduction in
visibility to MVFR/IFR. Flight categories will begin to improve at
GLH by the end of the TAF period. /86/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       63  71  41  57 / 100  90  40   0
Meridian      61  71  43  59 /  80  90  90   0
Vicksburg     60  68  41  58 / 100  90  20   0
Hattiesburg   65  76  45  62 /  70 100  90   0
Natchez       61  69  41  58 / 100  90  20   0
Greenville    58  63  40  54 / 100  70  10   0
Greenwood     62  67  40  54 /  90 100  30   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Wednesday afternoon for MSZ025>033-035>039-
     042>066-072>074.

LA...None.
AR...None.
&&

22/15/LP/KP
Hazardous weather outlook, Dec 13, 2:43 PM CST, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
243 PM CST Tue Dec 13 2022

ARZ074-075-MSZ018-019-025-034-035-142045-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-Humphreys-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ026>033-036>039-142045-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, areas of flash flooding likely and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ007>009-MSZ040-041-142045-
Morehouse-West Carroll-East Carroll-Issaquena-Sharkey-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through wednesday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ015-016-023>026-MSZ058-074-142045-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clarke-
Forrest-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, east central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Limited
TIMING...Tonight through Wednesday

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through wednesday, several inches of rain in a short
amount of time will make localized flash flooding possible,
particularly in low lying and urban areas. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ042>045-142045-
Yazoo-Madison MS-Leake-Neshoba-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, two to four inches of rain with locally
higher amounts will likely lead to areas of flash flooding and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ046>057-059>066-072-073-142045-
Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-
Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
243 PM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Wednesday

FLOODING
THREAT...Elevated
TIMING...Tonight through Wednesday

Tonight through Wednesday, severe thunderstorms are likely and
tornadoes; including a few strong tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Wednesday, two to four inches of rain with locally
higher amounts will likely lead to areas of flash flooding and
some roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is also
possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

0

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:21 PM CSTSevere Thunderstorm WarningJANWashington54 min
Dec 13, 9:11 PM CSTTornado WarningJANBolivar, Washington64 min
Dec 13, 9:42 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower48 min
Dec 13, 9:52 PM CSTFlash Flood WarningJANWashington3 hr
Dec 13, 10:04 PM CSTSevere Thunderstorm WarningJANWashington56 min
Dec 13, 10:09 PM CSTTornado WarningJANLeflore, Sunflower51 min
Dec 13, 10:23 PM CSTTornado WarningJANBolivar, Sunflower, Washington36 min
Dec 13, 10:42 PM CSTTornado WarningJANIssaquena, Warren63 min
Dec 13, 10:50 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington40 min
Dec 13, 11:07 PM CSTTornado WarningJANHumphreys, Sharkey53 min
Dec 13, 11:14 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
Dec 13, 11:18 PM CSTTornado Warning Tornado observedJANIssaquena, Sharkey, Yazoo57 min
Dec 13, 11:51 PM CSTFlash Flood WarningJANSunflower, Washington3 hr
Dec 13, 11:51 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren54 min
Dec 13, 11:54 PM CSTTornado WarningJANIssaquena, Sharkey, Warren66 min
Dec 14, 12:05 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey, Yazoo40 min
Dec 14, 12:13 AM CSTTornado WarningJANCarroll, Grenada, Leflore62 min
Dec 14, 12:31 AM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo44 min
Dec 14, 12:48 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Humphreys, Yazoo57 min
Dec 14, 12:55 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren3 hr
Dec 14, 1:03 AM CSTTornado WarningJANAttala, Carroll, Holmes, Montgomery57 min
Dec 14, 1:05 AM CSTTornado WarningJANHolmes, Yazoo55 min
Dec 14, 1:11 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Dec 14, 1:31 AM CSTSevere Thunderstorm WarningJANAdams44 min
Dec 14, 1:50 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster55 min
Dec 14, 1:50 AM CSTTornado WarningJANAdams, Jefferson55 min
Dec 14, 1:56 AM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson, Warren49 min
Dec 14, 2:36 AM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson54 min
Dec 14, 2:47 AM CSTSpecial Weather StatementJANClaiborne58 min
Dec 14, 2:51 AM CSTTornado WarningJANAdams, Franklin, Jefferson54 min
Dec 14, 3:05 AM CSTFlash Flood WarningJANAdams3 hr
Dec 14, 3:10 AM CSTSpecial Weather StatementJANChoctaw, Clay50 min
Dec 14, 3:33 AM CSTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Dec 14, 3:43 AM CSTSevere Thunderstorm WarningJANFranklin62 min
Dec 14, 3:52 AM CSTFlash Flood WarningJANClaiborne, Jefferson3 hr
Dec 14, 5:02 AM CSTTornado WarningJANCopiah, Hinds, Rankin58 min
Dec 14, 5:08 AM CSTTornado WarningJANCopiah, Lincoln, Rankin, Simpson67 min
Dec 14, 5:24 AM CSTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Dec 14, 5:36 AM CSTTornado WarningJANMadison, Rankin, Scott54 min
Dec 14, 6:10 AM CSTTornado WarningJANRankin, Simpson47 min
Dec 14, 6:45 AM CSTTornado WarningJANScott, Smith60 min
Dec 14, 7:00 AM CSTTornado WarningJANLawrence, Lincoln47 min
Dec 14, 7:04 AM CSTSevere Thunderstorm WarningJANScott, Simpson, Smith41 min
Dec 14, 7:29 AM CSTTornado WarningJANJasper, Newton, Scott, Smith61 min
Dec 14, 7:41 AM CSTFlash Flood WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson2 hr
Dec 14, 7:41 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith64 min
Dec 14, 8:21 AM CSTTornado WarningJANJasper, Smith54 min
Dec 14, 9:13 AM CSTTornado WarningJANJasper, Newton39 min
Dec 14, 10:37 AM CSTFlash Flood WarningJANAdams, Franklin, Jefferson3 hr
Dec 14, 10:45 AM CSTRiver Flood WarningJANCarroll, Leflore48 hr
Dec 14, 10:48 AM CSTRiver Flood WarningJANYazoo24 hr
Dec 14, 10:49 AM CSTRiver Flood WarningJANJones24 hr
Dec 14, 10:51 AM CSTRiver Flood WarningJANNeshoba5 days
Dec 14, 11:04 AM CSTFlash Flood WarningJANClaiborne, Jefferson3 hr
Dec 14, 11:30 AM CSTFlash Flood WarningJANCopiah, Hinds, Lincoln3 hr
Dec 14, 11:31 AM CSTRiver Flood WarningJANFranklin23 hr
Dec 14, 11:34 AM CSTFlash Flood WarningJANHinds, Madison, Rankin, Scott3 hr
Dec 14, 11:53 AM CSTTornado WarningJANJefferson Davis, Lamar, Marion67 min
Dec 14, 11:57 AM CSTTornado WarningJANCovington, Jefferson Davis, Simpson31 min
Dec 14, 12:00 PM CSTTornado WarningJANJasper, Newton60 min
Dec 14, 12:15 PM CSTFlash Flood WarningJANFranklin3 hr
Dec 14, 12:28 PM CSTTornado WarningJANClarke, Jasper, Jones62 min
Dec 14, 12:36 PM CSTTornado WarningJANForrest, Lamar54 min
Dec 14, 12:39 PM CSTTornado Warning Tornado observedConsiderable damage threatJANKemper, Lauderdale66 min
Dec 14, 12:43 PM CSTTornado WarningJANCovington, Jasper, Jones, Smith62 min
Dec 14, 12:44 PM CSTTornado WarningJANJasper, Smith15 min
Dec 14, 12:54 PM CSTTornado WarningJANMarion44 min
Dec 14, 12:55 PM CSTTornado WarningJANJefferson Davis, Lawrence53 min
Dec 14, 1:09 PM CSTTornado WarningJANJones66 min
Dec 14, 1:28 PM CSTTornado WarningJANClarke, Jasper, Lauderdale33 min
Dec 14, 1:33 PM CSTTornado WarningJANJasper, Lauderdale, Newton57 min
Dec 14, 1:38 PM CSTTornado WarningJANKemper39 min
Dec 14, 1:44 PM CSTTornado WarningJANForrest, Jones, Lamar44 min
Dec 14, 1:49 PM CSTTornado WarningJANLauderdale56 min
Dec 14, 2:02 PM CSTTornado WarningJANClarke58 min
Dec 14, 2:15 PM CSTTornado WarningJANForrest, Lamar60 min
Dec 14, 2:53 PM CSTTornado WarningJANClarke14 min
Dec 14, 3:13 PM CSTSevere Thunderstorm WarningJANForrest, Lamar47 min
Dec 14, 3:24 PM CSTFlash Flood WarningJANForrest, Jones, Lamar3 hr
Dec 14, 3:26 PM CSTTornado WarningJANForrest22 min

Nearby

Tornado Warnings in Mississippi, 2022Tornado Warnings in Louisiana, 2022Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.